[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Glucagon question

I saw my doc yesterday and was telling him about a couple of severe insulin 
reactions I had over the weekend (these happen much less frequently than they 
did before the pump, but they're still scary), and he asked if my boyfriend 
knows how to use glucagon.  I've showed it to him and explained how to use 
it, and he's practiced giving a shot to a syringe, but my doc suggested I 
have him just give me an injection of glucagon one day because he said it 
won't hurt anything except make my blood sugars go up for a little while.  
Has anyone ever done this?  I'm a little wary of doing it just because I was 
told by my diabetes educator that whoever is giving me the glucagon needs to 
turn me on my side because it's likely I'll throw up....and I don't want to 
do that unless it's absolutely necessary!

I guess I could just have Brian mix up the glucagon and inject that into an 
orange, and maybe he could practice giving me a shot one day by giving my 
'bolus' through a syringe.  What do you think?
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml